INDIVIDUAL VERSUS AGGREGATE INCOME ELASTICITIES FOR HETEROGENEOUS POPULATIONS
Article first published online: 17 MAR 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 27, Issue 5, pages 847–869, August 2012
How to Cite
Paluch, M., Kneip, A. and Hildenbrand, W. (2012), INDIVIDUAL VERSUS AGGREGATE INCOME ELASTICITIES FOR HETEROGENEOUS POPULATIONS. J. Appl. Econ., 27: 847–869. doi: 10.1002/jae.1237
- Issue published online: 16 JUL 2012
- Article first published online: 17 MAR 2011
The JAE Data Archive directory is available athttp://qed.econ.queensu.ca/jae/datasets/paluch001/.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.